# SDR AALA20150618019

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 48,318 hours, 19,351 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B13655
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  TIRE PIECES REPORTED LEFT ON RUNWAY AFTER NORMAL TAKEOFF.  FOUND NR 3 TIRE RECAP SEPARATED AFTER ARRIVAL.  INBD RT FLAP DAMAGED BY TIRE FAILURE ON TAKEOFF.  R & R THE NR 3 TIRE ASSEMBLY IAW AMM 32-45-11.  ACCOMPLISHED MCM CARD 56-96-04, MM 05-51-54-210-801 REPLACING BOTH TIRES.
